Are your redness and scarring making you feel depressed, uncomfortable, and less confident about yourself?
If so, then this article may be exactly what you’ve been looking for.
We’ll discuss whether or not the medication Tranexamic Acid (TA) can cause redness and scarring in the skin.
Does Tranexamic Acid Cause Redness?
Redness is one of the most common side effects of using Tranexamic Acid (TA).
The anti-aging ingredient works by breaking down dead skin cells, which can cause redness.
This side effect usually only lasts for a few days, but if you see redness that lasts longer than that, you should consult your doctor.
TA is also known to cause dryness and irritation in some people.
If you experience these symptoms, you should stop using TA until they go away.
Can Tranexamic Acid Cause Hyperpigmentation?
No, it is unlikely that you will develop hyperpigmentation from using tranexamic acid for bleaching or brightening your skin.
Skin lightening products may contain tranexamic acid as an active ingredient.
The chemical works by blocking the production of melanin, which makes your skin appear darker.
It also helps remove dead cells on the surface of your skin and reduces inflammation so that your skin looks less red and blotchy.
What Are the Side Effects of Tranexamic Acid Skincare?
The following are possible side effects of tranexamic acid:
1. Skin Irritation
2. Allergic Reactions
3. Skin Redness/Rash
4. Dry Skin, Flaking, and Itching
5. Burning Sensation
6. Acne and Pimples
7. Blisters and Sores on the Skin
8. Increased Sun Sensitivity (Hyperpigmentation)
9. Hair Loss (Alopecia) or Thinning Hair (Telogen Effluvium)
Tranexamic acid is a great ingredient for many skin concerns, including acne and rosacea.
It can help reduce inflammation, but it also has some side effects that you should be aware of before using it on your skin.
If you’re having trouble finding products that treat these problems without causing irritation or dryness, then try a cream containing tranexamic acid!